# SDR GAIA00233

- Difficulty date: April 25, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Aircraft: N854AA
- Make and model: Boeing 727223
- Aircraft serial: 20995
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LIGHT C-CHECK AT TIMCO/OSC THE FOLLOWING DISCREPANCY WAS FOUND, RIGHT HORIZONTAL STABILIZER BEARING FITTING LOBE HAS CORROSION.  REMOVED CORROSION AND REPAIRED IAW TIMCO REO S00149.  THIS AIRCRAFT WAS RETURNED TO SERVICE.  (M)
